Top answers from doctors based on your search:
Disclaimer

how bad is it to take a laxative and vyvanse

A 18-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
Shouldn't be a prob: Should be ok.
1
1 thank
Dr. John O'Malley
53 years experience Child Psychiatry
No problem: Unless you are using excessive amounts of laxatives and beyond the recommended dose, you should have no difficulty with taking vyvanse (lisdexamfetami ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old female asked:
Dr. Linda Chuang
23 years experience Psychiatry
Vyvanse (lisdexamfetamine): There is no known interaction between vyvanse (lisdexamfetamine) and laxatives.
1
1 thank
A male asked:
Dr. Steven Griggs
38 years experience Clinical Psychology
Check with your: doctor because ADHD meds can cause people to be too prone to fall asleep, or in subtler cases, to under-respond to stimuli, including emotional ones. ... Read More
2
2 thanks
A 20-year-old male asked:
Dr. Grace Akoh-Arrey
15 years experience Pharmacology
Yes: Drink plenty of water.The elimination half-life of lisdexamfetamine typically averaged less than 1 hour, even the amount unconverted to active form is ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
No: A glass or two of wine should really not be effected by your morning by vanes. Should not be a problem
3
3 thanks
A 23-year-old female asked:
Dr. Patricia Foster
43 years experience Psychiatry
Timing of dose: Is there a reason to change Luvox dose from nighttime to day? Switching Luvox to morning may increase interaction with Vyvanse (lisdexamfetamine) caus ... Read More
A 31-year-old female asked:
Dr. Shah Nawaz
34 years experience Psychiatry
Dose ?: What is your starting dose i hope you are drinking too much coffee make sure start low and go slow fast heart rate is side effect of medications loss ... Read More
1
1 thank
A member asked:
Dr. Murray Wellner
44 years experience Internal Medicine
Yes: Taking vynase and a b12 vitamin together should be fine.....dr. wellner
A 16-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Parental permission: Good morning sir. You are under age for having anyone give you medical advice without your parents permission. You could have one of them sign up for ... Read More
A 16-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Known effect: Stimulant medications have a long list of known side effects, of which irritability is one. Careful monitoring by your physician is warranted when ta ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month